# SDR IXXA0400040S

- Difficulty date: March 16, 2004
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT FUSELAGE AFT PRESSURE BULKHEAD STRUCTURE HAS CRACK.  REPAIR ARE ACCOMPLISHED BY PERFORMING MAJOR REPAIRS IAW SRM 53-2-5 FIG 9, AT STA. XW 130.00, IAW SRM 51-1-20D PAGE 21 PERFORMED CRACK END, SRM 53-2-5 PAGE 15-16 AND PERFORMED HEAT TREATMENT 53-2-5 FIG. 9 SRM 51-1-1 PAGE 1, 13, 17, CLEANED, TREATED, AND PRIMED AREA AND DOUBLER, INSTALLED DOUBLER IAW SRM 51-1-8B, IAW SRM 53-2-5 PAGES 15, 16 SRM 51-2-20.
